diabetestalk.net

Diabetes In Toddlers Warning Signs

Share on facebook

My Daughter Has Type 1 Diabetes And We Almost Missed All The Symptoms

Editor’s note: This post is not intended as medical advice. Always consult a medical professional or physician before treatment of any kind. The strange vomiting started during another overcast day in Sweden. With three kids, I had weathered plenty of stomach viruses. But something was different this time. My two-year-old daughter was smiling and laughing two seconds earlier, but what she threw up looks like a fully formed marshmallow, and her breath smells like cantaloupe. Could this be some rare virus unique to Scandinavia? Surely, if there were such a thing, I would have heard about it from one of the mothers in our community of ex-pats. I have been known to overreact when it comes to my children’s health. “Waiting it out” is not in my vocabulary. Why then am I not rushing to the emergency room? Maybe I’m skeptical about what kind of care we’ll get under socialized medicine. Or maybe I know deep down that this time it isn’t my overactive imagination but a potentially serious illness. I am paralyzed by my own thoughts: Will the hospital staff speak English? Will I be waiting for hours only to be told to go home and give her Pedialyte? Do they even have Pedialyte in Continue reading >>

Share on facebook

Popular Questions

  1. mfuston39

    How much Metformin is too much? Can you overdose on Metformin?

    I am prescribed to 2.5 1000mg Metformin per day. However, that doesn't seem to be enough, because my blood sugar had been around 300 lately. I feel like I need to take 4 pills per day to keep it in check. Is that too much, and can you overdose on Metformin?

  2. AN

    Hello,
    I suggest you contact your Dr. or Pharmacist, do not self medicate as this can happen:
    What happens if I overdose?
    Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of metformin may cause lactic acidosis. Get emergency medical help if you have any of these symptoms of lactic acidosis: weakness, increasing sleepiness, slow heart rate, cold feeling, muscle pain, shortness of breath, stomach pain, feeling light-headed, and fainting.
    read more at: https://www.drugs.com/metformin.html
    Take care,
    maso.-
    Votes: +0 Comment Vote up Report

  3. AN

    I totally agree with masos answer. My hubby is diabetic & was also on metforim & glyberide, but because his glucose were too high he has had his meds changed by his doctor completely. You need to see your endoctrinologist about this. Do not self medicate...

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in diabetes